# SDR DALA2024050204893

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,929 hours, 30,454 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: UNKNOWN
- Condition: Failed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

SHIP 3139 - ATO - AT 5 KNOTS DUE TO UPPER ECAM BLANKED. CORRECTIVE ACTION: SWAPPED UPPER ECAM DU AND F/O ND, AND FORWARD F/O ND TO MEL. LATER, REPLACED FIRST OFFICER'S ND. (LP 5824422)
